The Theory of Regular Solution and the Extractibility of Higher Fullerenes

Abstract:

Article Preview

Info:

Periodical:

Main Theme:

Edited by:

Jan Przyluski and Siegmar Roth

Pages:

65-70

DOI:

10.4028/www.scientific.net/MSF.191.65

Citation:

J. Fröhner and L. Dunsch, "The Theory of Regular Solution and the Extractibility of Higher Fullerenes", Materials Science Forum, Vol. 191, pp. 65-70, 1995

Online since:

May 1995

Export:

Price:

$35.00

In order to see related information, you need to Login.